# SDR C2XA011TY005

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 19,616 hours, 10,496 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1031
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

THE "PITCH TRIM MAIN INOP" EICAS MESSAGE ON CLIMBOUT AFTER TAKEOFF.  REMOVED AND REPLACED HSCU IAW EMB 145XR AMM 27-40-01, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
